Couldn't find what you looking for?

TRY OUR SEARCH!

I have had my copper iud for about 2 months, I lived it at first, heard good things about it, I'm 26 and got it after my 2nd child. I have never had any issues with my weight, in fact I was a little more on the thin side than I should have been. After I got my iud (para guard) I have not only been unable to lose pregnancy weight but I have gained almost another 10 lbs! I am exhausted all the time even with enough sleep. ok, this can all be blamed on the body changing due to age and a second baby right? About a week ago, I started noticing i was losing more hair in the shower than usual. Weird, because I hadn't done anything new. I have thick long dark curly hair, now when I comb, out even lightly run my hand over my hair I'm pulling out gobs. I honestly lost about 1/5 of my hair in the past week. Before you think about getting any kind of foreign object put into your body, do some research. Copper toxicity causes excessive fatigue, mood swings, weight gain, acne, guess what else? HAIR LOSS! I am having my iud taken out this week. I'd rather have to use condoms than lose my hair and feel this way.
Reply

Loading...

This I.U.D. seems great at first. My personal opinion is do not get it unless you read more facts. It made me break out so bad with acne and have the worst periods of my life. Not only did it give me acne but it left horrible scars in which i have spent thousands of dollars to try and fix. The acne made me so superficial I lost sight of everything. I was so insecure because the acne was so bad it ruined my career and i became someone I did not know. I know it sounds superficial but my long time boyfriend became very distant and unattracted to the huge cystic acne that took over my once flawless skin. I became obsessed with my face, depressed because dermatologist, chemical peels nothing worked. I tried anything and everything. I was beautiful and I KNOW HOW HORRIBLE THAT SOUNDS. Now i am ugly and scarred. The day I had this removed was the best decision I HAVE EVER MADE! If u have clear skin and have never been depressed or had anxiety it takes about three months and then u are plagued. I hate this form of birth control it almost ruined my life. I will never ever get another I.U.D... Please dont get this..
Reply

Loading...

I have had horrible symptoms ever since I was 19.  I am 27 now and realized that all these things that have been going on with me began at 19 (when the copper wire was implanted in me).  Even though its supposed to not have hormones, my body has changed dramatically.  For example:  I gained about 35 lbs that keeps coming back after I diet.  I have no sex drive, which effects my marriage.  I have severe lower back pain that intensifies when combined with abdominal pain.  I have irregular heavy periods that soak through pads and super tampons.  I have a painful ovarian cyst that caused my lower left abdominal muscle to tighten.  I had to get TDN (Trigger Point Needling) treatment to help loosen the muscles in my back and abdominal area.  I am also extremely moody. 

I have been seeking answers for years, but doctors always say its not the IUD!!!  Well what the heck could it be then?  I don't know what else could have caused me to get like this.  Although it is extremely effective, it caused many problems for me and my family. 

Reply

Loading...

this is nuts, whats with those negative comments? weight gain seriously? thats no way! theres no hormones...explsin please....how do you gain weight becouse og copper iid?, unless youre eating like crazy....and not doing a thing about it..how would it possibly give you acne etc?

 

 

 

 I dont get it what are you talking about...

 

Reply

Loading...

The negative comments are from women sharing our stories with this type of birth control. and yes weight gain. I work out, cardio and weight lift chase after a two year old and 4 month old and still gain weight. I have a healthy diet and have even been drinking slim fast for weeks now. Still I have a muffin top all the sit ups in the world can't seem to get rid of. I have gained another 8 pounds this month alone.
Reply

Loading...

I also just had my ParaGuard inserted 2 months ago, I my pants no longer fit and I have had skin problems that never existed before. Little tiny white bumps and other breakouts around my jawline and back, I haven't had acne problems in over 10 years. I'm 30 years old, I work out and don't eat a lot. My daily habits have only changed in that I hired a trainer and have started going to the gym in the last 3 weeks to try to lose the weight, and it's not coming off!! I'm thinking of having my IUD taken out in the new year. 

Reply

Loading...


The paraguard it protects you as far as getting pregnant. But the doctors don't tell you that it can grow around the uterus causing you to have to have surgery to get it removed. I went for two tries at different doctors nincluding the one that inserted it, to get mine removed, but no luck I have to have surgery to get it removed.

Reply

Loading...


Hi there,
I thought the same thing when I got this thing put in after our last daughter. I am 30 years old. I have five children. My doctor didn't advise tubal ligation, and this was the next best thing. I have never suffered from depression throughout any of my pregnancies, and I am a distance runner who has maintained 125 throughout my adult life. I ran through to the fifth and on two the sixth month of my pregnancies. My children are all very healthy, and so am I. I have, however noticed that I have experienced the same symptoms these women are identifying for the last two years. I think it could very well be a copper allergy, and perhaps due to prolonged exposure. After two years, I am making an appointment to have it removed. I have absolutely no energy which probably contributes to my weight gain-which is a full 20 pounds. My skin has horrible breakouts. My periods have always been heavy, but the bleeding has gotten so bad some months I'm going through granny pads (I can't even use tampons) I get intermittent pain in my abdomen if I suddenly bend wrong. I thought it had to be a hormonal thing: but after reading so many experiences similar to mine, I believe that this device isn't for me. I for one am very glad that women are sharing their experiences with it. I can now put a possible cause to the problems I have been having in the last two years. My doctor (a man) assured me that none of these things are due to the device, but I think I consider someone's thoughts more readily because they have HAD it.
Reply

Loading...


Any update on this? I'm also suffering from eczema on my face for the first time in my life and I'm trying to find the cause.
Reply

Loading...

After reading this I know it's not just me I've had my copper iud for a month now after having my son who is 8 months I didn't want a baby anytime soon I which I would have researched first, since I've had it I contanstly feel weak and dizzy im out of it non stop bleeding for 8 days and im so exhausted I've never had these problems before :/
Reply

Loading...


try continuing taking prenatal vitamin.. helped me with other side effects besides horrible bleeding that lasts almost 2 weeks :/
Reply

Loading...


Hey! I was just wondering if you had it taken out, and if so, did all of your symptoms stop? Thanks! :)

Reply

Loading...


To the aboved post... i dont think that the paragaurd would affect your weight nor would it give you bad skin due to the fact that paragaurd is hormone free so i wouldnt see how it could possibaly effect those physical aspects. and as far as killing the egg goes im pretty sure ur normal period does the same thing and that is what birth control is for to prevent pregnancy, and it's so dangerous that women get pregnant a week after the paragaurd....
Reply

Loading...


The copper IUD DOES NOT cause side effects such as acne, weight gain, and anxiety. Hormones cause these side effects, and the copper IUD DOES NOT contain hormones. That's like saying you had a peanut allergy to a Mars bar when Mars bars are made in peanut-free facilities. So your post is quite far from the truth and very unintelligent.
Reply

Loading...

I had Paragard inserted 10/4/12. I have a clotting disorder that does not allow for hormonal birth control. By 10/15/12, I was at the    dermatologist with blistering eczema on my hands so bad that I could barely even work. After months of steroids and subsequent visits; I had my Paragard removed today. Fingers crossed. The eczema will go away!  Also, I have been bleeding three weeks of the month since insertion. I will update with  what I hope to be relief!

Reply

Loading...